# SDR SWAA2022103156826

- Difficulty date: October 6, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5;[08] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 07/23;[09] RECEIVED REPAIR PARTS REPAIR ANGLE 1EA MATERIAL USED 2024T3 CLAD 0.063' LOT# 1489987-1 RO 886643-SWA AND SPLICE DOUBLER 1EA MATERIAL USED 2024T3 CLAD 0.071' LOT# 1452482-1 RO 886642-SWA. LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA IAW SRM 57-10-10-2R-5 PAR. 4E-K.;[10] VERIFIED CORRECTIVE ACTIONS 9.;[11] OK TO INSTALL;[12] OK TO INSTALL REPAIR ANGLE AND SPLICE DOUBLER GIVEN;[13] FASTENERS COMMON REPAIR ANGLES IN CENTER INTERNAL FUEL TANK WL 167.68 BS 663 RBL 8 WILL BE SEALED ON FAULT TTG8Q00F85K3;[14] INSTALLED REPAIR PARTS AT BS 663 RBL 6-22 WL 167 IAW SRM 57-10-10-2R-5 PAR. 4L.
